# SDR 96ZZZX4738

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821GS
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770419
- Engine: Cont LTSIO360E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649484
- Condition: Cracked
- Location: Nr 3 Cylinder
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, PILOT NOTICED NOISE FROM ENGINE, THOUGHT HE HAD EXHAUST LEAK.  UPON INSPECTION, FOUND NR 3 CYLINDER HAD CRACKED AT TOP OF BARREL AND BURNED HOLE IN AREA OF CRACK.  CRACK PROGRESSED THREE-FOURTHS WAY AROUND HEAD, AT TOP OF BARREL.
